# SDR DALA2023112809781

- Difficulty date: November 28, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N846DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31957
- Aircraft time: 26,495 hours, 10,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4602140) ESCAPE PATH LIGHTS INOP AT SEAT ROWS 28-32. REPLACED BATTERY PACK M2627 PER B737 AMM 33-51. OPS CK OK.
